We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
my dr. put me on this with the clomid, since the glucophage didnt work this time. The last couple days I have noticed my lower back aching, as well as waking up at night to pee (and it is a lot). This morning it is more pronounced and feels like it is both of my kidneys aching. The dexamethasone is the only thing that has changed. Could this be causing it? I tried looking up info, but nothing much related to the kidneys. They say it can cause renal inefficiencies, but I am peeing normally, other than the increased need to pee at night. This could be because I take the medication at 8 pm every night. Any insight would be great.
I've never taken that, sorry. I'm a bit confused about why your doctor replaced metformin with this. After a quick google search they don't seem to do the same thing. Maybe you can call the nurse tomorrow, tell them what's going on, and ask them about it?
Thanks Bokkechick for my wonderful siggy! TTC Blog
for my first dd, I conceived her on my first round of clomid. DD#2, i conceived after a few rounds with glucophage and clomid combo, with a kicker of ovidrel at the end. DD#3 was conceived the same way as #2. All of these with timed intercourse of course. I went this time and started the same round of meds, but NOTHING grew. He had done blood work, so I am assuming that my other hormone levels came back different this time and so he is trying the dexamethasone. He said it was something they used in the past, and he just tried it again recently for a woman with great results. He wanted to attempt this before he moved on to the injectible medications. I'm going to have to call them because the aching seems to be getting worse each day, which tells me this medicine must be messing with my kidneys somehow.